Skip to Main content Skip to Navigation
Journal articles

On the chromatic number of some flip graphs

Abstract : This paper studies the chromatic number of the following four flip graphs (under suitable definitions of a flip): the flip graph of perfect matchings of a complete graph of even order, the flip graph of triangulations of a convex polygon (the associahedron), the flip graph of non-crossing Hamiltonian paths of a set of points in convex position, and the flip graph of triangles in a convex point set. We give tight bounds for the latter two cases and upper bounds for the first two.
Document type :
Journal articles
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Wednesday, May 7, 2014 - 3:58:29 PM
Last modification on : Monday, August 8, 2022 - 5:38:05 PM
Long-term archiving on: : Thursday, August 7, 2014 - 11:41:30 AM


Files produced by the author(s)




Ruy Fabila-Monroy, David Flores-Peñaloza, Clemens Huemer, Ferran Hurtado, Jorge Urrutia, et al.. On the chromatic number of some flip graphs. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2009, Vol. 11 no. 2 (2), pp.47--56. ⟨10.46298/dmtcs.460⟩. ⟨hal-00988210⟩



Record views


Files downloads